MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE 25 G X 1 IN. WITH DETACHABLE 3 ML BD LUER-LOK¿ SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE 25 G X 1 IN. WITH DETACHABLE 3 ML BD LUER-LOK¿ SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305787
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown.There were multiple 510k numbers reported to be involved.The information for the additional 510k is as follows: 510k#:k161170 medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd eclipse¿ needle 25 g x 1 in.With detachable 3 ml bd luer-lok¿ syringe leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the consumer the medication syringes are leaking.  certain bd 3 ml syringes are either not compatible with bd maxzero connector or defective.Pharmacy has received two reports this week of medication syringes leaking during administration at the site of the syringe leur lock tip:maxzero connection.Upon preliminary investigation, it is determined that certain bd 3 ml syringes will consistently result in leakage during administration.
 
Additional Manufacturer Narrative
H6: investigation summary no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD ECLIPSE¿ NEEDLE 25 G X 1 IN. WITH DETACHABLE 3 ML BD LUER-LOK¿ SYRINGE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14595113
Report Number8041187-2022-00283
Device Sequence Number5517266
Product Code FMI
UDI-Device Identifier00382903057870
UDI-Public00382903057870
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305787
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2022
Supplement Date Received by Manufacturer07/13/2022
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown